# SDR A6WA2020021847185

- Difficulty date: February 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 37,778 hours, 36,173 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshield Heat
- Component: Windshield Heat, Avtech
- Component part number: 16591
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO SAV, THE FLIGHT EXPERIENCED A RH WINDSHEILD HEAT CAUTION MESSAGE. AFTER FOLLOWING THE QRH, THE MESSAGE PERSISTED. THE FLIGHT COULD NOT CONTINUE TO SAV DUE TO ICING CONDITIONS, DIVERTED TO DAY FOR REPAIR.    AIRCRAFT REMOVED FROM SERVICE  TROUBLESHOT AND REMOVED AND RPELACED RHJ WINDSHIELD TEMP CONTROLLER IA W AMM 30-41-01. OPS CHECK GOOD.
